# SDR SWAA2022030773465

- Difficulty date: February 16, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N8320J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36686
- Aircraft time: 31,584 hours, 14,282 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIXED LH UPPER TRAILING EDGE PANEL 551GB INTERCOSTAL; OB ATTACH L BRACKET IS CRACKED. / [01] REMOVED BRACKET FROM TRAILING EDGE PANEL 551GB PER SRM 51-40-04.;[02] REMOVED AND REPLACED LEFT TRAILING EDGE PANEL 551GB OUTBOARD BRACKET IAW SRM 51-40-02.
